Health knowledge made personal
Join this community!
› Share page:

Is it normal to have month long spotting after skipping a cycle of Clomid?


Posted by Lucinda79

I started Clomid in March and took it for two cycles and skipped my third cycle due to timing issues. I initially had to take Provera to start my period before I could start the Clomid ( I have irregular periods). I had my period in March and April, as scheduled. I skipped taking the Clomid in May. I had a period on April 29th and it lasted until May 4th. I then started again with heavy spotting on May 12th (just seven days after stopping my period). That lasted until May 15th and then started again on May 17th. It is still going. I was wondering if this is normal after skipping a cycle of Clomid? Will I have to see my OB to get straightened out before I can start the Clomid again? Do you think I will need Provera again? How and when will the spotting stop? It seems like I am having a month long period. Help.
 
Post an answer
Write a comment: